I spoke to a pharmacist who pointed out that although the Rx I had from Walgreens (that didn't make me tired) has the same active ingredient as the Rx from Wal-mart (which may as well be sleeping pills), the inactive ingredients may be what's bothering me.
I had too much stuff to do the past couple of days to risk zonking out in mid-chore for a 4 hour nap.
Today, however, I started back on the medicine at 9am to see what happens now. I was either a) MS fatigued, b) tired from having company, or c) adversely affected by the
I wish that I had taken time to consider that today is Mom's birthday BEFORE I tried experimenting again. Family is coming over and I wanted to fix her a nice dinner. Hopefully the medicine wasn't the issue and I will be fine.
If not, I have already sung Happy Birthday to her and she'll be surprised with a nice Digiorno pizza tonight.
**PLEASE NOTE: I have no idea what possessed me to write "steroids". I haven't done any of those since 2007 and you probably are wondering where the heck that came from. I left it in place and struck it out, with the correct words coming after it so you won't think you were seeing things if you come back to read again. What was I thinking??